Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26482
Title: The Oort constants measured from proper motions
Authors: Olling, RP
Dehnen, W
First Published: 10-Dec-2003
Publisher: IOP PUBLISHING LTD
Citation: ASTROPHYSICAL JOURNAL, 2003, 599 (1), pp. 275-296
DOI Link: 10.1086/379278
ISSN: 0004-637X
Links: http://hdl.handle.net/2381/26482
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.